# SDR CA101116016

- Difficulty date: November 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 13,659 hours
- Engine: Garrtt TPE3311U
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire Harness
- Part number: 8974697
- Condition: Shorted
- Location: Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE EGT INDICATION WAS ERRATIC IN FLIGHT.  MAINTENANCE DISCOVERED THE EGT SHORT HARNESS BURNED IN THE AREA OF THE ASPIRATOR SEAL DUE TO LEAKAGE.  HARNESS AND SEAL WERE REPLACED, FURTHER INVESTIGATION IS PURSUING.  SDR STILL OPEN.
